# SDR Y2PA2010062900012

- Difficulty date: June 24, 2010
- Submitted: June 29, 2010
- Operation: Air carrier
- Aircraft: N192US
- Make and model: Doug DC-9-15F
- Aircraft serial: 47156
- Aircraft time: 71,968 hours, 85,915 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 59145581
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "A" CHECK MX FOUND 2 RIVETS WITH MISSING HEADS FWD OF THE LAVATORY SERVICE DOOR.  INSPECTION FOUND CABIN AIR OUTFLOW VALVE DOUBLER (PLATE) CORRODED BEYOND LIMITS AT STA. 786, LONG. 23L.  MX INSTALLED A NEW DOUBLER (PLATE) AT STA 786, LONG. 23L IAW THE SRM 51-30-2.  THIS INCLUDED THE REPLACEMENT OF THE 2 RIVETS THAT WERE MISSING.  THE ACFT WAS RETURNED TO SERVICE.  REFERENCE SRM 53-30-0, PAGE 11, ITEM 30 AND SRM 53-30-0, PAGE 14, ITEM 30.
